Doubly resolvable nearly Kirkman triple systems

R. Julian R Abel, Nigel Chan, Charles Colbourn, E. R. Lamken, Chengmin Wang, Jinhua Wang

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


Necessary conditions for existence of a resolvable group divisible design (GDD) with block size 3 and type 2v/2 (a nearly Kirkman triple system, NKTS(v)), are v≥18 and v≡0 (mod 6). In this paper, we look at doubly resolvable NKTS(v)s; here we find that these necessary conditions are sufficient, except possibly for 64 values of v.

Original languageEnglish (US)
Pages (from-to)342-358
Number of pages17
JournalJournal of Combinatorial Designs
Issue number8
StatePublished - Aug 2013


  • Kirkman square
  • doubly resolvable
  • frame AMS subject classification: 05B07
  • nearly Kirkman triple system

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Doubly resolvable nearly Kirkman triple systems'. Together they form a unique fingerprint.

Cite this